# SDR 9613159601

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570153
- Condition: Failed
- Location: Fwd Access Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RADAR TRANSCEIVER, OPERATIONAL CHECK NORMAL.
